Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App 
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
         
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Med with least side effect

May 21, 2005

Thanks for such quick reply. I will have my next lab test on 24/6/05 and I will let you know and ask you for your comments. By the way, if I would have to take the therapy, what combination is the best in term of the least side effect; money is not such a case.

Response from Dr. Young

Thanks for your follow up post.

There's no one answer to your question-- many of the newer drugs are extremely well tolerated.

Newer combination nukes, like Truvada or Epzicom are generally very well tolerated; non-nukes too can be well tolerated. The largest change to treatment approaches has been the introduction of well tolerated PIs too (Reyataz and Lexiva).

Which drug combo? This really depends on your particular health situation, your aversion to particular types of side effects (GI, appearance-related and so on) and the experience and comfort-level of your doctor with particular medications. Lastly, knowing all of the medications (and over-the-counters or supplements) that you take will also be a factor, since there is the potential that these medications can interact with HIV meds.

Invest the time to discuss treatment options with your doctor; good luck, thanks for reading. BY



Previous
Use of Fuzeon
Next
Triomune 40

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement